# SDR AALA200803108

- Difficulty date: December 13, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 29,397 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT - CREW REPORTED NOSE WHEEL VIBRATION AFTER TAKEOFF.  LANDED DFW WITHOUT INCIDENT AND TAXIED TO GATE.  FOUND RIGHT NOSE TIRE OUT OF ROUND.  REPLACED BOTH NOSE TIRE ASSEMBLIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
